# SDR ASAA2024081552144

- Difficulty date: August 15, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 71,464 hours, 37,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK RBL 14.5 IS CORRODED. GROUNDED - YES. REMOVED CORRODED CARGO TRACK AND INSTALLED NEW CARGO TRACK IAW B737-700 SRM 53-00-53-2R-3W=.500" O=.070" R=2.5" D=0.070".
